RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 34, Issue 5  


Simultaneous approximation of a pair of conjugate functions
A. I. Stepanets
641
Best approximation and the Fourier–Jacobi sums
I. I. Sharapudinov
651
Widths of a class of differentiale functions
O. Ya. Shvabauèr
663
Order-accurate estimates for the maxima of the moduli of eigenfunctions and associated functions of an elliptic operator
V. A. Il'in, E. I. Moiseev
683
Extension of data in inverse problems with concentrated sources
V. G. Romanov
693
Boundary of the unit ball and approximation by elements of subspaces of finite codimension in $C(Q)$
L. P. Vlasov
699
Unsolvability of several questions of convergence of series and sequences
N. N. Kholshchevnikova
711
Projective resolutions, Markushevich bases, and equivalent norms
A. N. Plichko
719
Representation of functions in $P_{\aleph_0}$ by superpositions of one-place functions and addition
I. G. Perfil'eva
727
Minimum conditions on the set of sequences in a degenerate variational problem
V. A. Dykhta, G. A. Kolokol'nikova
735
Asymptotic normality of randomized separable statistics in a polynomial scheme
V. A. Ivanov, S. A. Lapin
745
Branching processes and random mappings of finite sets
I. B. Kalugin
757
Dense sets of measures
D. N. Dudin
773
Application of a cyclic determinant in the theory of cubic residues
I. V. Reshetukha
783
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019